Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 104069, 9 pages
http://dx.doi.org/10.1155/2014/104069
Research Article

Exact Solutions of Fractional Burgers and Cahn-Hilliard Equations Using Extended Fractional Riccati Expansion Method

College of Mathematics of Honghe University, Mengzi, Yunnan 661100, China

Received 13 February 2014; Accepted 18 May 2014; Published 10 June 2014

Academic Editor: Miguel A. F. Sanjuan

Copyright © 2014 Wei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • E. A.-B. Abdel-Salam, E. A. Yousif, Y. A. S. Arko, and E. A. E. Gumma, “Solution of Moving Boundary Space-Time Fractional Burger’s Equation,” Journal of Applied Mathematics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Emad A.-B. Abdel-Salam, and Gamal F. Hassan, “Multi-wave solutions of the space–time fractional Burgers and Sharma–Tasso–Olver equations,” Ain Shams Engineering Journal, 2015. View at Publisher · View at Google Scholar
  • Emad Abdel-Baki Abdel-Salam, and Gamal Fargahly Hassan, “Multiwave solutions of fractional 4th and 5th order Burgers equations,” Turkish Journal of Physics, vol. 39, no. 3, pp. 227–241, 2015. View at Publisher · View at Google Scholar
  • Emad A-B. Abdel-Salam, Eltayeb A. Yousif, and Mostafa A. El-Aasser, “Analytical Solution of the Space-Time Fractional Nonlinear Schrödinger Equation,” Reports on Mathematical Physics, vol. 77, no. 1, pp. 19–34, 2016. View at Publisher · View at Google Scholar
  • Emad A-B. Abdel-Salam, and Gamal F. Hassan, “Solutions to Class of Linear and Nonlinear Fractional Differential Equations,” Communications in Theoretical Physics, vol. 65, no. 2, pp. 127–135, 2016. View at Publisher · View at Google Scholar
  • K. Hosseini, A. Bekir, and R. Ansari, “New exact solutions of the conformable time-fractional Cahn–Allen and Cahn–Hilliard equations using the modified Kudryashov method,” Optik - International Journal for Light and Electron Optics, vol. 132, pp. 203–209, 2017. View at Publisher · View at Google Scholar
  • H. Çerdik Yaslan, “New analytic solutions of the space–time fractional Cahn–Hilliard equations,” Optik - International Journal for Light and Electron Optics, vol. 130, pp. 990–995, 2017. View at Publisher · View at Google Scholar
  • Anas Arafa, and Ghada Elmahdy, “Application of Residual Power Series Method to Fractional Coupled Physical Equations Arising in Fluids Flow,” International Journal of Differential Equations, vol. 2018, pp. 1–10, 2018. View at Publisher · View at Google Scholar